# SDR CA120912008

- Difficulty date: August 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Cfmint CFM567B22
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFH0049
- Condition: Failed
- Location: Engine
- Part time: 19,575 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE HOLDING SHORT OF THE RUNWAY FOR TAKEOFF WITH BOTH ENGINES AT IDLE THE NR 1 ENGINE AMBER REVERSE LIGHT BEGAN TO ILLUMINATE INTERMITTENTLY.  FOLLOWING THAT THE NR 1 ENGINE ALT ELECTRONIC ENGINE CONTROL LIGHT ILLUMINATED INTERMITTENTLY AND SHORTLY THEREAFTER THE NR 1 ENGINE FAIL LIGHT ILLUMINATED AND THE ENGINE PERFORMED AN UNCOMMANDED SHUTDOWN.  AFTER RETURNING TO THE GATE, MAINTENANCE PERSONNEL CARRIED OUT FIM 73-27, TASKS 804-805 AND REPLACED THE ELECTRONIC ENGINE CONTROL.  THE ELECTRONIC ENGINE CONTROL IS CONFIRMED FAULTED WITH AN OPEN SOLDER CONNECTION ON THE MN76 BRIDGE BALL GRID ARRAY DEVICE.
